# SDR UIEA2023071000746

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 69B1459210
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE INTERCOSTAL LUG FITTING AT STA 1000 RBL 11.33, SB 747-53A2904( 1. REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 97. 2. ACCOMPLISHED EI NO T2023A53M-1550 REV 0 AND SB 747-53A2904 FIG 17 & 18 REV 0 AND EI ATTACHED TO W/O 8402504 (319) AND EO 4453C024 PART 7 REV3. 3. ACCOMPLISHED EI T2023A53M-1550 REV 1. 4. JOB COMPLETED AND COND CHK NORMAL. )
